Pacific Journal of Mathematics

Recurrent Markov chains.

S. Orey

Article information

Source
Pacific J. Math., Volume 9, Number 3 (1959), 805-827.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103039121

Mathematical Reviews number (MathSciNet)
MR0125632

Zentralblatt MATH identifier
0095.32902

Subjects
Primary: 60.65

Citation

Orey, S. Recurrent Markov chains. Pacific J. Math. 9 (1959), no. 3, 805--827. https://projecteuclid.org/euclid.pjm/1103039121


Export citation

References

  • [1] P. Billingsley, The nvariance principle fordependentrandomvariables, Trans. Amer. Math. Soc, 83 (1956), 250-268.
  • [2] K. L. Chung, Contributions to the theory of Markov chains Trans. Amer. Math. Soc,76 (1954), 397-419.
  • [3] J. Doob, Asymptoticproperties of Markoff transition probabilities, Trans. Amer. Math. Soc, 63 (1948), 393-438.
  • [4] J. Doob,Stochastic processes, New York, 1953.
  • [5] P. Erdos, W. Feller, and H. Pollard, A theorem on power series, Bull. Amer. Math. Soc,55 (1949), 201-204.
  • [6] T. E. Harris RecurrentMarkov processes, II (abstract). Ann. Math. Stat., 26 (1955), 152-153.
  • [7] T. E. Harris RecurrentMarkov processes, The existence of stationary'measuresfor certain Markov processes, Third
  • [8] D. G. Kendall, A note on Doeblin's central limit theorem, Proc. Amer. Math. Soc, 8 (1957), 1037-1039.